# SDR AUS20011025

- Difficulty date: September 21, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 747238B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: KRP127107VT
- Condition: Collapsed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT OUTBOARD TRAILING EDGE FLAP NR 7 FLAP TRACK CARRIAGE SIDELOAD BEARING COLLAPSED. INTERFERENCE BETWEEN THE OUTBOARD FLAP AND WING STRUCTURE DAMAGED THE FLAP AND ADJACENT FAIRING.
